Keywords = topology
(2112-7104) Diagonal conditions and uniformly continuous extension in ⊤-uniform limit spaces

Articles in Press, Accepted Manuscript, Available Online from 16 July 2022

G. Jager


⊤-uniform convergence spaces

Volume 19, Issue 2, March and April 2022, Pages 133-149

G. J¨ager; Y. Yue


Structural topology in a category

Volume 18, Issue 6, November and December 2021, Pages 45-54

S. N. Hosseini; R. Amini


Topological structures induced by L-fuzzifying approximation operators

Volume 18, Issue 5, September and October 2021, Pages 141-154

C. Y. Wang; L. Wan; B. Zhang


Partially continuous pretopological and topological operators for intuitionistic fuzzy sets

Volume 17, Issue 2, March and April 2020, Pages 1-15

E. Marinov; K. Atanassov


THE UNIFORM BOUNDEDNESS PRINCIPLE IN FUZZIFYING TOPOLOGICAL LINEAR SPACES

Volume 15, Issue 3, May and June 2018, Pages 141-151

Cong-hua Yan


Some (Fuzzy) Topologies on General\\ Fuzzy Automata

Volume 10, Issue 6, November and December 2013, Pages 73-89

M. Horry; M. M. Zahedi


ON GENERAL FUZZY RECOGNIZERS

Volume 8, Issue 3, September and October 2011, Pages 125-135

M. Horry; M. M. Zahedi